• 8010

    Kopernikusgasse 24 Graz

    Austria

Research Output

Filter
Article
2013

Distinguishing graphs with infinite motion and nonlinear growth

Cuno, J., Imrich, W. & Lehner, F., 2013, (Submitted) In : arXiv.org e-Print archive.

Research output: Contribution to journalArticleResearch

Euler elasticae in the plane and the Whitney-Graustein theorem

Avvakumov, S., Karpenkov, O. & Sossinsky, A., 2013, In : Russian journal of mathematical physics. 20, p. 257-267

Research output: Contribution to journalArticleResearchpeer-review

Kiepert Conics in Regular CK-Geometries

Mick, S. & Lang, J., 2013, In : Journal for geometry and graphics. 17, 2, p. 155-161

Research output: Contribution to journalArticleResearchpeer-review

Multidimensional Gauss reduction theory for conjugacy classes of SL(n,Z)

Karpenkov, O., 2013, In : Journal de théorie des nombres de Bordeaux. 25, p. 99-109

Research output: Contribution to journalArticleResearchpeer-review

On stratifications for planar tensegrities with a small number of vertices

Karpenkov, O., Schepers, J. & Servatius, B., 2013, In : Ars Mathematica Contemporanea. 6, 2, p. 305-322

Research output: Contribution to journalArticleResearchpeer-review

Random colorings and automorphism breaking in locally finite graphs

Lehner, F., 2013, In : Combinatorics, Probability & Computing. 22, 6, p. 885-909

Research output: Contribution to journalArticleResearchpeer-review

Semidiscrete isothermic surfaces

Wallner, J. & Müller, C., 2013, In : Results in mathematics. 63, p. 1395-1407

Research output: Contribution to journalArticleResearchpeer-review

The Kinematics of a Framework Presented by H. HARBORTH and M. MÖLLER

Röschel, O., Fazekas, P. & Servatius, B., 2013, In : Beiträge zur Algebra und Geometrie. 54, 1, p. 201-209

Research output: Contribution to journalArticleResearchpeer-review

2012

A Fulleroid-Like Mechanism Based on the Cube

Röschel, O., 2012, In : Journal for geometry and graphics. 16, 1, p. 19-27

Research output: Contribution to journalArticleResearchpeer-review

A Saturated Packing of 37 Regular Tetrahedra

Fazekas, P. & Röschel, O., 2012, In : Geombinatorics. 22, 2, p. 58-62

Research output: Contribution to journalArticleResearch

Definability and stability of multiscale decompositions for manifold-valued data

Grohs, P. & Wallner, J., 2012, In : Journal of the Franklin Institute. 349, p. 1648-1884

Research output: Contribution to journalArticleResearchpeer-review

Design of self-supporting surfaces

Vouga, E., Höbinger, M., Wallner, J. & Pottmann, H., 2012, In : ACM Transactions on Graphics. 31, 87, p. 1-11

Research output: Contribution to journalArticleResearchpeer-review

Interpolatory multiscale representation for functions between manifolds

Weinmann, A., 2012, In : SIAM journal on mathematical analysis. 44, p. 172-191

Research output: Contribution to journalArticleResearchpeer-review

On Kiepert Conics in the Hyperbolic Plane

Mick, S. & Lang, J., 2012, In : Journal for geometry and graphics. 16, 1, p. 1-11

Research output: Contribution to journalArticleResearchpeer-review

On the semidiscrete differential geometry of A-surfaces and K-surfaces

Wallner, J., 2012, In : Journal of geometry. 103, p. 161-176

Research output: Contribution to journalArticleResearchpeer-review

Ruled {L}aguerre minimal surfaces

Skopenkov, M., Pottmann, H. & Grohs, P., 2012, In : Mathematische Zeitschrift. 272, p. 645-674

Research output: Contribution to journalArticleResearchpeer-review

Subdivision schemes with general dilation in the geometric and nonlinear setting

Weinmann, A., 2012, In : Journal of approximation theory. 164, p. 105-137

Research output: Contribution to journalArticleResearchpeer-review

2011

Car side window kinematics

Gfrerrer, A., Lang, J., Harrich, A., Hirz, M. & Mayr, J., 2011, In : Computer-aided design. 43, p. 410-416

Research output: Contribution to journalArticleResearchpeer-review

Circular arc structures

Bo, P., Pottmann, H., Kilian, M., Wang, W. & Wallner, J., 2011, In : ACM Transactions on Graphics. 30, 101, p. 1-11

Research output: Contribution to journalArticleResearchpeer-review

Conformal hexagonal meshes

Müller, C., 2011, In : Geometriae dedicata. 154, p. 27-46

Research output: Contribution to journalArticleResearchpeer-review

Continued fractions and the second {K}epler law

Karpenkov, O., 2011, In : Manuscripta mathematica. 134, 1-2, p. 157-169

Research output: Contribution to journalArticleResearchpeer-review

Convergence and smoothness analysis of subdivision rules in Riemannian and symmetric spaces

Wallner, J., Nava Yazdani, E. & Weinmann, A., 2011, In : Advances in Computational Mathematics. 34, p. 201-218

Research output: Contribution to journalArticleResearchpeer-review

Energies of knot diagrams

Karpenkov, O. & Sossinsky, A., 2011, In : Russian journal of mathematical physics. 18, p. 306-317

Research output: Contribution to journalArticleResearchpeer-review

Functional webs for freeform architecture

Deng, B., Pottmann, H. & Wallner, J., 2011, In : Computer Graphics Forum. 30, 5, p. 1369-1378

Research output: Contribution to journalArticleResearchpeer-review

Geometric computing for freeform architecture

Wallner, J. & Pottmann, H., 2011, In : Journal of Mathematics in Industry . 1, p. 1-19

Research output: Contribution to journalArticleResearchpeer-review

Harmonic cohomology of symplectic fiber bundles

Ebner, O. & Haller, S., 2011, In : Proceedings of the American Mathematical Society. 139, p. 2927-2931

Research output: Contribution to journalArticleResearchpeer-review

Mapping similarity between parallel and serial architecture kinematics

Zsombor-Murray, P. & Gfrerrer, A., 2011, In : Meccanica. 46, p. 183-194

Research output: Contribution to journalArticleResearchpeer-review

"Verallgemeinerte Antiprismen" mit Fünfecken als Seitenfassetten

Röschel, O., 2011, In : Informationsblätter der Geometrie. 30, 1, p. 28-33

Research output: Contribution to journalArticleResearch

2010

A curvature theory for discrete surfaces based on mesh parallelity

Bobenko, A., Pottmann, H. & Wallner, J., 2010, In : Mathematische Annalen. 348, p. 1-24

Research output: Contribution to journalArticleResearchpeer-review

A general proximity analysis of nonlinear subdivision schemes

Grohs, P., 2010, In : SIAM journal on mathematical analysis. 42, 2, p. 729-750

Research output: Contribution to journalArticleResearchpeer-review

Approximation order from stability of nonlinear subdivision schemes

Grohs, P., 2010, In : Journal of approximation theory. 162, 5, p. 1085-1094

Research output: Contribution to journalArticleResearchpeer-review

Approximation order of interpolatory nonlinear subdivision schemes

Dyn, N., Grohs, P. & Wallner, J., 2010, In : Journal of computational and applied mathematics. 223, 7, p. 1697-1703

Research output: Contribution to journalArticleResearchpeer-review

A Unified Approach to Direct Kinematics of Some Reduced Motion Parallel Manipulators

Zsombor-Murray, P. J. & Gfrerrer, A., 2010, In : Journal of mechanisms and robotics. 2, 2, p. 1-10

Research output: Contribution to journalArticleResearch

Designing quad-dominant meshes with planar faces

Zadravec, M., Schiftner, A. & Wallner, J., 2010, In : Computer Graphics Forum. 29, 5, p. 1671-1679

Research output: Contribution to journalArticleResearchpeer-review

Determination of periods of geometric continued fractions for two-dimensional algebraic hyperbolic operators

Karpenkov, O., 2010, In : Mathematical Notes. 88, 1-2, p. 28-38

Research output: Contribution to journalArticleResearchpeer-review

Edge offset meshes in Laguerre geometry

Pottmann, H., Grohs, P. & Blaschitz, B., 2010, In : Advances in Computational Mathematics. 33, 1, p. 45-73

Research output: Contribution to journalArticleResearchpeer-review

Freiformarchitektur und Mathematik

Pottmann, H. & Wallner, J., 2010, In : Mitteilungen der DMV. 18, 2, p. 88-95

Research output: Contribution to journalArticleResearch

Geodesic patterns

Pottmann, H., Huang, Q., Deng, B., Schiftner, A., Kilian, M., Guibas, L. & Wallner, J., 2010, In : ACM Transactions on Graphics. 29, 4;43, p. 1-10

Research output: Contribution to journalArticleResearchpeer-review

Geometry of configuration spaces of tensegrities

Doray, F., Karpenkov, O. & Schepers, J., 2010, In : Discrete & computational geometry. 43, 2, p. 436-466

Research output: Contribution to journalArticleResearchpeer-review

Nonlinear subdivision processes in irregular meshes

Weinmann, A., 2010, In : Constructive approximation. 31, p. 395-415

Research output: Contribution to journalArticleResearchpeer-review

On the flexibility of Kokotsakis meshes

Karpenkov, O., 2010, In : Geometriae dedicata. 147, p. 15-28

Research output: Contribution to journalArticleResearchpeer-review

Oriented mixed area and discrete minimal surfaces

Müller, C. & Wallner, J., 2010, In : Discrete & computational geometry. 43, p. 303-320

Research output: Contribution to journalArticleResearchpeer-review

Rational approximation of the maximal commutative subgroups of GL(n,R)

Karpenkov, O. & Vershik, A., 2010, In : Journal of fixed point theory and applications. 7, 1, p. 241-263

Research output: Contribution to journalArticleResearchpeer-review

Stability of manifold-valued subdivision schemes and multiscale transformations

Grohs, P., 2010, In : Constructive approximation. 32, 3, p. 569-596

Research output: Contribution to journalArticleResearchpeer-review

Vladimir Igorevich Arnold

Karpenkov, O., 2010, In : Internationale Mathematische Nachrichten. 214, p. 49-57

Research output: Contribution to journalArticleResearch

2009

Constructing multidimensional periodic continued fractions in the sense of Klein

Karpenkov, O., 2009, In : Mathematics of computation. 78, p. 1687-1711

Research output: Contribution to journalArticleResearchpeer-review

Cubic Ruled Surfaces with Constant Distribution Parameter in E4

Röschel, O., 2009, In : Beiträge zur Algebra und Geometrie. 50, 1, p. 259-269

Research output: Contribution to journalArticleResearchpeer-review

Geometrische Struktur und Freiformarchitektur

Wallner, J. & Pottmann, H., 2009, In : Informationsblätter der Geometrie. 27, 1, p. 34-38

Research output: Contribution to journalArticleResearch

Integral Invariants for robust geometry processing

Pottmann, H., Wallner, J., Huang, Q. & Yang, Y-L., 2009, In : Computer aided geometric design. 26, p. 37-60

Research output: Contribution to journalArticleResearchpeer-review

Interpolatory wavelets for manifold-valued data

Grohs, P. & Wallner, J., 2009, In : Applied and Computational Harmonic Analysis. 27, p. 325-333

Research output: Contribution to journalArticleResearchpeer-review